# SDR HNAA2024090500236

- Difficulty date: June 21, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 BTW FR65-68, BEAM LOWER FRAME CARGO DOOR, FOUND CORRODED.
